# SDR NACA2024020510002

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,060 hours, 19,065 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Hpsov
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV IN CRUISE. RAN QRH. PERFORMED AIR SUPPLY BITE PROCEDURE 36-20 FT 804 FOR L ENG HPSOV STATUS MESSAGE, NO FAULTS FOUND.
